# SDR IXXA05SMN146S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Deformed
- Location: Xfs17.500 -11.00
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING INTERIOR ANGLE DEFORMED, STA XFS -17.500 TO XFS -11.000.  PERFORMED MAJOR REPAIR, EO MFG NR 2005948 DATE 06-24-05. REMOVED FASTENERS IAW SRM. REMOVED DAMAGED AREA IAW DWG NR ED 4016, PERFORMED NDT INSPECTION. IAW NDT. FABRICATED NEW LWR. STANT PANEL SEGMENT (PLATE 7075 T6 51) + (04 EA) ANGLE REPAIR DOUBLERS (PLATE 7075 T6 51) + (01 EA) REPAIR ANGLE DOUBLER (TITANIUM 651-4V 0.032”) + EXTERNAL REPAIR DOUBLER (ALCLAD 7075 T6 0.071”) +(02 EA) + CLIP (EXTRUSION 7075 T6 51) + SHIM (ALCLAD 7075 T6) IAW DWG ED 4016. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM. INSTALLED REPAIR PARTS AND TORQUED IAW SRM.
